# SDR IPXA2017071919497

- Difficulty date: June 30, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,410 hours, 15,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545294
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL IS PUNCTURED ON BOTTOM SIDE. FABBED PNL 231XFF FROM A402H-48X144 BAT 3119029 PER SREO B757-5320-9692-K.
